# SDR AALA202310168859

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A320*
- Aircraft serial: 7500
- Aircraft time: 19,426 hours, 7,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BATTERY (12WL) EXIT 3R CHECKED BAD. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
